Vol. 10, No. 4, 1960

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On univalence of a continued fraction

Edward Peter Merkes and W. T. Scott

Vol. 10 (1960), No. 4, 1361–1369
Mathematical Subject Classification
Primary: 30.00
Milestones
Received: 27 April 1959
Revised: 31 July 1959
Published: 1 December 1960
Authors
Edward Peter Merkes
W. T. Scott